# SDR CA190523006

- Difficulty date: May 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500106
- Condition: Failed
- Location: Row 8 Ab
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB, FA INDICATED THERE WAS VISIBLE SMOKE IN THE CABIN AND AN ODOR OF ELECTRICAL BURN WAS PRESENT, FOLLOWED QRH.  CORRECTIVE ACTION: FOUND CEILING LIGHT BALLAST BURNT, BALLAST REPLACED. (TC# 20190523006)
